# SDR AALA20160713006

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF J1724AB_002,  THE AFT FASTENER ROW, THIRD DOWN, HAS A CRACK INDICATION IN THE SKIN.  REPAIRED THE SKIN IAW SB 737-53-1294 REV2 AND EA 261258.
